# SDR HNAA2014080800221

- Difficulty date: August 6, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- Aircraft time: 54,016 hours, 60,157 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR ALTERNATE EXSTENTION LIGHT INOPERATIVE.  REPAIRED BROKEN WIRE ON NOSE GEAR ALTERNATE EXSTENTION AT LIGHT SENSOR OPERATION CHECK GOOD.  OK FOR SERVICE.
